{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2022,6,19]],"date-time":"2022-06-19T17:40:20Z","timestamp":1655660420273},"reference-count":6,"publisher":"Springer Science and Business Media LLC","issue":"5","license":[{"start":{"date-parts":[[2016,5,1]],"date-time":"2016-05-01T00:00:00Z","timestamp":1462060800000},"content-version":"tdm","delay-in-days":0,"URL":"http:\/\/www.springer.com\/tdm"}],"content-domain":{"domain":["link.springer.com"],"crossmark-restriction":false},"short-container-title":["Anaesthesist"],"published-print":{"date-parts":[[2016,5]]},"DOI":"10.1007\/s00101-016-0171-6","type":"journal-article","created":{"date-parts":[[2016,5,3]],"date-time":"2016-05-03T08:22:10Z","timestamp":1462263730000},"page":"366-368","update-policy":"http:\/\/dx.doi.org\/10.1007\/springer_crossmark_policy","source":"Crossref","is-referenced-by-count":2,"title":["Brauner Urin"],"prefix":"10.1007","volume":"65","author":[{"given":"U.","family":"Pietsch","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"C.","family":"M\u00fcller-H\u00f6cker","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"M.","family":"Filipovic","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"297","published-online":{"date-parts":[[2016,5,3]]},"reference":[{"issue":"2","key":"171_CR1","first-page":"134","volume":"66","author":"A Marot","year":"2011","unstructured":"Marot A, Morelle J, Chouinard VA (2011) Concomitant use of simvastatin and amiodarone resulting in severe rhabdomyolysis: a case report and review of the literature. Acta Clin Belg 66(2):134\u2013136","journal-title":"Acta Clin Belg"},{"key":"171_CR2","doi-asserted-by":"crossref","first-page":"99","DOI":"10.1093\/bja\/aep149","volume":"103","author":"ZLS Brookes","year":"2009","unstructured":"Brookes ZLS, McGown CC, Reilly CS (2009) Statins for all: the new premed? Br J Anaesth 103:99\u2013107","journal-title":"Br J Anaesth"},{"key":"171_CR3","doi-asserted-by":"crossref","first-page":"176","DOI":"10.1007\/BF03167690","volume":"169","author":"A Heerey","year":"2000","unstructured":"Heerey A, Barry M, Ryan M, Kelly A (2000) The potential for drug interactions with statin therapy in Ireland. Ir J Med Sci 169:176\u2013179","journal-title":"Ir J Med Sci"},{"key":"171_CR4","doi-asserted-by":"crossref","first-page":"539","DOI":"10.1007\/s00101-010-1725-7","volume":"59","author":"N Butte","year":"2010","unstructured":"Butte N, B\u00f6ttiger BW, Liakopoulos O (2010) Neue Aspekte der perioperativen Statintherapie. Anaesthesist 59:539\u2013548","journal-title":"Anaesthesist"},{"key":"171_CR5","doi-asserted-by":"crossref","first-page":"747","DOI":"10.1111\/j.1365-2044.2005.04110.x","volume":"60","author":"CG McDonnel","year":"2005","unstructured":"McDonnel CG, Shorten G, Pelt FNAM van (2005) Effect of atorvastatin on the metabolism of midazolam by cytochrome P450 in vitro. Anaesthesia 60:747\u2013753","journal-title":"Anaesthesia"},{"issue":"7","key":"171_CR6","doi-asserted-by":"crossref","first-page":"472","DOI":"10.18553\/jmcp.2010.16.7.472","volume":"16","author":"S Karimi","year":"2010","unstructured":"Karimi S, Hough A, Beckey C (2010) Results of a safety initiative for patients on concomitant amiodarone and simvastatin therapy in a Veterans Affairs medical center. J\u00a0Manag Care Pharm 16(7):472\u2013481","journal-title":"J Manag Care Pharm"}],"container-title":["Der Anaesthesist"],"original-title":[],"language":"de","link":[{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s00101-016-0171-6.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/article\/10.1007\/s00101-016-0171-6\/fulltext.html","content-type":"text\/html","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/link.springer.com\/content\/pdf\/10.1007\/s00101-016-0171-6","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2022,6,19]],"date-time":"2022-06-19T16:59:54Z","timestamp":1655657994000},"score":1,"resource":{"primary":{"URL":"http:\/\/link.springer.com\/10.1007\/s00101-016-0171-6"}},"subtitle":["Myoglobininduziertes Nierenversagen nach gleichzeitiger Gabe von Simvastatin und Amiodaron"],"short-title":[],"issued":{"date-parts":[[2016,5]]},"references-count":6,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2016,5]]}},"alternative-id":["171"],"URL":"https:\/\/doi.org\/10.1007\/s00101-016-0171-6","relation":{},"ISSN":["0003-2417","1432-055X"],"issn-type":[{"value":"0003-2417","type":"print"},{"value":"1432-055X","type":"electronic"}],"subject":[],"published":{"date-parts":[[2016,5]]}}}